×

zbMATH — the first resource for mathematics

Identities and relations in commutative Moufang loops. (English) Zbl 0285.20058

MSC:
20N05 Loops, quasigroups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bruck, R.H, A survey of binary systems, () · Zbl 0141.01401
[2] Evans, T, Some connections between residual finiteness, finite embeddability and the word problem, J. London math. soc., 1, 399-403, (1969) · Zbl 0184.03502
[3] Higman, G, Some remarks on varieties of groups, Quart. J. math. Oxford, 10, 165-178, (1959) · Zbl 0089.01302
[4] Lyndon, R.C, Two notes on nilpotent groups, (), 579-583 · Zbl 0047.25602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.